# SDR DLL14010754

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Aircraft time: 75,432 hours, 21,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Part serial: 36902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PWR SUPPLY WILL NOT ILLUMINATE OVERHEAD SIGNS AT R2 DOOR.  REPLACED POWER SUPPLY.
